# SDR 2006UALA01004

- Difficulty date: May 23, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,082 hours, 17,731 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET COWL IS DENTED AT 11 O'CLOCK.
